# SDR AALA201711289032

- Difficulty date: November 27, 2017
- Submitted: November 30, 2017
- Operation: Air carrier
- Aircraft: N9628W
- Make and model: Doug MD 83
- Aircraft serial: 53598
- Aircraft time: 53,388 hours, 26,513 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 8039001
- Part serial: 89973
- Condition: Discharged
- Location: Cabin
- Part time: 20,325 hours, 11,219 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  EMERGENCY EXIT LIGHTS ARE INOPERATIVE.  REMOVED AND REPLACED BATTERY ASSEMBLY AT SEAT 6F PER AMM 33-53-00.  OPERATIONAL CHECK GOOD.
